caret icon Back to all discussions

MS flare 2 days after Ocrevus infusion

Has anyone had major MS Flare up after an ocrevus infusion? No response from neurologist or Biogen I need your info Please!

  1. Hi . If you are experiencing worsening symptoms and they are sever enough to make you concerned, please go to the ER. It's best to play it safe, especially if you might be reacting to the infusion. Here is an article from one of our advocates whose husband experienced concerning symptoms after an infusion: https://multiplesclerosis.net/caregiver/ocrevus-immune-system-complications. I hope this helps. Please keep us posted if you feel comfortable doing so. I will be thinking of you and would like to know how you are doing. Sending lots of healthy vibes your way. - Lori (Team Member)

    1. FYI, I had to switch to Ocrevus. So far so good. But I found that after the treatment I would be exhausted for 2 to 3 weeks. Later, I've come to understand that Ocrevus is a type of Chemo treatment, and if you know anyone who has had chemo for the various types of cancer, well, I guess we should feel lucky. My mother beat breast cancer, but during her treatment, she wanted to die. So for me, dealing with the loss of 1 to 3 weeks, for getting the remaining 6 months without having to stick myself with a needle, is a good thing. Anyways, I may not be 100% accurate with my understanding of the mechanics of Ocrevus, but like I said, so far so good. I hope you are able to adjust. But remember, it won't prevent or repair any "old" ms damage to your system. Hopefully it will continue to prevent and or slow any "progression". Fingers and Toes are crossed.

      or create an account to reply.